# SDR HALA2021031000048

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 14,014 hours, 2,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Condition: Unsecure
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 F/C FLOOR GALLEY FLOOR REFLECTOR STRIP IN FWD GALLEY IN FRONT OF CARTS NEED TO BE SECURED. CORRECTIVE ACTION: SECURED F/C FLOOR GALLEY FLOOR REFLECTOR STRIP. (6779189)
